IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev SP Conf / Next SP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Speech (SP) [schedule] [select]
Chair Tomoki Toda (Nagoya Univ.)
Secretary Ryo Masumura (NTT), Toru Nakashika (Univ. of Electro-Comm.)
Assistant Ryo Aihara (Mitsubishi Electric), Daisuke Saito (Univ. of Tokyo)

Technical Committee on Natural Language Understanding and Models of Communication (NLC) [schedule] [select]
Chair Mitsuo Yoshida (Univ. of Tsukuba)
Vice Chair Hiroki Sakaji (Univ. of Tokyo), Takeshi Kobayakawa (NHK)
Secretary Ko Mitsuda (NTT), Aya Ishino (Hiroshima Univ. of Economics)
Assistant Kanjin Takahashi (Sansan), Yasuhiro Ogawa (Nagoya Univ.)

Special Interest Group on Natural Language (IPSJ-NL) [schedule] [select]

Special Interest Group on Spoken Language Processing (IPSJ-SLP) [schedule] [select]

Conference Date Tue, Nov 29, 2022 09:45 - 16:25
Wed, Nov 30, 2022 09:30 - 17:00
Thu, Dec 1, 2022 10:00 - 16:30
Topics  
Conference Place  
Contact
Person
Koh Mitsuda (NTT)
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on NLC, SP.

Tue, Nov 29 AM 
09:45 - 10:00
  09:45-10:00 ( 15 min. )
Tue, Nov 29 AM 
10:00 - 12:00
(1)
NLC
10:00-10:30 Link Prediction from Text Content by NLP Graph Embedding
-- A Study on Chinese Journal Articles --
NLC2022-9 SP2022-29
Tzu-Ying Yang, Hsuan Lei Shao, Chih-Chuan Fan, Wei-Hsin Wang (NTNU)
(2) 10:30-11:00  
(3) 11:00-11:30  
(4) 11:30-12:00  
  12:00-13:30 ( 90 min. )
Tue, Nov 29 PM 
13:30 - 14:15
(5) 13:30-14:15  
  14:15-14:35 Break ( 20 min. )
Tue, Nov 29 PM 
14:35 - 16:25
(6)
SP
14:35-15:05 Density Ratio Approach-based multiple Encoder-Decoder ASR model integration NLC2022-10 SP2022-30 Keigo Hojo, Daiki Mori, Yukoh Wakabayashi (TUT), Atsunori Ogawa (NTT), Norihide Kitaoka (TUT)
(7) 15:05-15:35  
(8) 15:35-16:05  
(9) 16:05-16:25  
Wed, Nov 30 AM 
09:30 - 11:30
(10)
NLC
09:30-10:00 Detecting Persona Information in Chat using Subject Recovery with Machine Translation NLC2022-11 SP2022-31 Shinji Muraji, Toshihiko Ito, Kenji Araki (Hokkaido Univ.)
(11)
NLC
10:00-10:30 Handling time information for matching broadcast metadata with user-generated text NLC2022-12 SP2022-32 Takeshi S. Kobayakawa (NHK), Takeshi Sakaki, Masanao Ochi, Sakata Ichiro (Univ. Tokyo)
(12)
NLC
10:30-11:00 Dialogue disfluency detection using context NLC2022-13 SP2022-33 Hiroto Nakashima, Kazutaka Shimada (KIT)
(13) 11:00-11:30  
  11:30-12:30 ( 60 min. )
Wed, Nov 30 PM 
12:30 - 13:50
(14) 12:30-12:50  
(15) 12:50-13:10  
(16) 13:10-13:30  
(17) 13:30-13:50  
  13:50-14:10 Break ( 20 min. )
Wed, Nov 30 PM 
14:10 - 15:10
(18) 14:10-15:10  
  15:10-15:30 Break ( 20 min. )
Wed, Nov 30 PM 
15:30 - 17:00
(19)
SP
15:30-16:00 Semi-supervised joint training of text to speech and automatic speech recognition using unpaired text data NLC2022-14 SP2022-34 Naoki Makishima, Satoshi Suzuki, Atsushi Ando, Ryo Masumura (NTT)
(20)
SP
16:00-16:30 Representing how it is said with what is said
-- Creation and analysis of an English corpus of focused speech and text reflecting paralinguistically expressed implications --
NLC2022-15 SP2022-35
Naoaki Suzuki, Satoshi Nakamura (NAIST)
(21) 16:30-17:00  
Thu, Dec 1 AM 
10:00 - 12:00
(22) 10:00-10:30  
(23) 10:30-11:00  
(24) 11:00-11:30  
(25) 11:30-12:00  
  -  
  12:00-13:30 ( 90 min. )
Thu, Dec 1 PM 
13:30 - 14:30
(26) 13:30-14:30  
  14:30-14:50 Break ( 20 min. )
Thu, Dec 1 PM 
14:50 - 16:10
(27)
SP
14:50-15:20 A Japanese Automatic Speech Recognition System on the Next-Gen Kaldi Framework NLC2022-16 SP2022-36 Wen Shen Teo, Yasuhiro Minami (UEC)
(28)
SP
15:20-15:50 Domain and language adaptation of large-scale pretrained model for speech recognition of low-resource language NLC2022-17 SP2022-37 Kak Soky (Kyoto University), Sheng Li (NICT), Chenhui Chu, Tatsuya Kawahara (Kyoto University)
(29)
SP
15:50-16:10 ASR model adaptation to target domain with large-scale audio data without transcription NLC2022-18 SP2022-38 Takahiro Kinouchi, Daiki Mori (TUT), Ogawa Atsunori (NTT), Norihide Kitaoka (TUT)
Thu, Dec 1 PM 
16:10 - 16:30
  16:10-16:30 ( 20 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 10 minutes for discussion.
General Talk (ショート形式)Each speech will have 10 minutes for presentation and 10 minutes for discussion.
General Talk (ディスカッション形式)Each speech will have 10 minutes for presentation and 20 minutes for discussion.

Contact Address and Latest Schedule Information
SP Technical Committee on Speech (SP)   [Latest Schedule]
Contact Address  
NLC Technical Committee on Natural Language Understanding and Models of Communication (NLC)   [Latest Schedule]
Contact Address  
IPSJ-NL Special Interest Group on Natural Language (IPSJ-NL)   [Latest Schedule]
Contact Address  
IPSJ-SLP Special Interest Group on Spoken Language Processing (IPSJ-SLP)   [Latest Schedule]
Contact Address  


Last modified: 2022-11-29 13:25:53


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to NLC Schedule Page]   /   [Return to SP Schedule Page]   /   [Return to IPSJ-NL Schedule Page]   /   [Return to IPSJ-SLP Schedule Page]   /  
 
 Go Top  Go Back   Prev SP Conf / Next SP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan